Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suggest treatment for lack of sexual desire and erectile dysfunction when having diabetes?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Hello, I am 46yrs male. My problem is from last 3 months I have lack of sexual arousal no sexual desire and feeling inside me from brain. I am diabetic but diabetes is controlled, for diabetes I taking obimet g2 forte twice a day, I have neuropathy report is normal. also tested blood for diabetes and thyroid (enclosed report Passward "MALHOTRA" ) my testosterone is normal, here doctor also thyroid, for thyroid I taking thyroxin 100 mcg daily, Recent I tested NCS for diabetic prescribed me XXXXXXX cr for anti stress I am taking XXXXXXX cr from one month. I feel I have ED problem cause of lack of sexual cause sometime without arousal penis erect hard I don't know whats the reason of lack of sexual arousal
Posted Wed, 8 Jan 2014 in Brain and Spine
Answered by Dr. Gopal Krishna Dash 4 hours later
Brief Answer: Hi, Thanks for the query, Detailed Answer: I understand your concern People with diabetes are more likely to have such problem, even tough the diabetic status is well controlled. Further, most of the people with ED may have psychological issues. I feel that you should consult a local sexologist/urologist who will examine you and let you know the cause of this problem. Please let me know if you need any help best wishes
Above answer was peer-reviewed by
Follow-up: Suggest treatment for lack of sexual desire and erectile dysfunction when having diabetes? 3 hours later
As i told u i have no sexual desire, even sometime i did and erection is good. I want to know this is any problem from brain. I taking treatment with endocronolgist. As per u this is curable or not? or with whom i will consult
Answered by Dr. Gopal Krishna Dash 3 days later
Brief Answer: I believe you can be cured.... Detailed Answer: Detailed answer: Since you are able to get good erections, I don't think you have a neurological cause here. Your sexual desire is not related neurological condition. I urge my patients to consult a sexologist in such cases. If you are consulting an endocrinologist, with your doctor's permission visit a sexologist. I am sure you will have better results. Regards
Above answer was peer-reviewed by
Follow-up: Suggest treatment for lack of sexual desire and erectile dysfunction when having diabetes? 22 hours later
Respected Dr. XXXXXXX As per you I have not neurological cause. But I want to know mujhe mind se he sexual arousal ya desire nahi aa rahee , Erection morning time mai without desire hota hai . I already consulting with an endocrinologist he prescribed me XXXXXXX cr and bupron 150 and vaigra, but sir jab aap ke iccha he nahi hogee to vaigra bhi kya karegee , sir i feel sometime heaviness and sometime lite in mind plz guide me
Answered by Dr. Gopal Krishna Dash 48 hours later
Brief Answer: no organic brain lesion for the same Detailed Answer: I understand your concern. Yes, Viagra would not work if you do not have the intention or desire for sexual intercourse. In my view, there is no organic cause for this in your brain. You would benefit by a few sexual counseling sessions from a Sexologist or a Psychiatrist. You may choose to do the same. Please close this discussion here as further discussion is beyond the scope of my field of experience. Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor